Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 75, NWS St. Louis, MO

April 15, 2023Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2023, 7:54 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2023, 7:54 PM CDT (00:54 UTC)
Expired
Apr 15, 2023, 8:45 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The Evansville,IN radar (KVWX), 136 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 4:03 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WUUS53 KLSX 160054
SVRLSX
ILC005-051-135-160145-
/O.NEW.KLSX.SV.W.0075.230416T0054Z-230416T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
754 PM CDT Sat Apr 15 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Eastern Bond County in south central Illinois...
  Fayette County in south central Illinois...
  Southeastern Montgomery County in south central Illinois...

* Until 845 PM CDT.

* At 753 PM CDT, a severe thunderstorm was located over Woburn,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vandalia, St. Elmo, Ramsey, Brownstown, Mulberry Grove, Tamalco,
  Farina, Shobonier, Wrights Corner, Van Burensburg, Avena, Pleasant
  Mound, La Clede, Pittsburg, Shafter, Herrick, Keyesport, St. Peter,
  Fillmore, and Bingham.

This includes the following highways...
 Interstate 70 in Illinois between exits 52 and 76.
 Interstate 57 in Illinois near exit 135.

This also includes Ramsey Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Illinois.

&&

LAT...LON 3883 8870 3882 8913 3874 8914 3874 8931
      3901 8932 3915 8940 3922 8926 3922 8881
      3891 8881 3891 8869
TIME...MOT...LOC 0053Z 242DEG 44KT 3893 8939 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
3 follow-up statements
204 
WWUS53 KLSX 160116
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
816 PM CDT Sat Apr 15 2023

ILC005-135-160125-
/O.CAN.KLSX.SV.W.0075.000000T0000Z-230416T0145Z/
Bond IL-Montgomery IL-
816 PM CDT Sat Apr 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOND AND SOUTHEASTERN
MONTGOMERY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Illinois.

LAT...LON 3883 8870 3882 8913 3881 8920 3922 8925
      3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 0115Z 238DEG 39KT 3900 8913 

$$

ILC051-160145-
/O.CON.KLSX.SV.W.0075.000000T0000Z-230416T0145Z/
Fayette IL-
816 PM CDT Sat Apr 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR FAYETTE COUNTY...

At 815 PM CDT, a severe thunderstorm was located over Vandalia,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Vandalia, St. Elmo, Ramsey, Brownstown, Farina, Wrights Corner,
Shobonier, Avena, La Clede, Shafter, Herrick, St. Peter, Bingham,
Loogootee, St. James, St. Paul, Bayle City, and Hagerstown.

This also includes Ramsey Lake State Park.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 61 and 76.
 Interstate 57 in Illinois near exit 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3883 8870 3882 8913 3881 8920 3922 8925
      3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 0115Z 238DEG 39KT 3900 8913 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
678 
WWUS53 KLSX 160121
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
821 PM CDT Sat Apr 15 2023

ILC051-160145-
/O.CON.KLSX.SV.W.0075.000000T0000Z-230416T0145Z/
Fayette IL-
821 PM CDT Sat Apr 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN FAYETTE COUNTY...

At 821 PM CDT, a severe thunderstorm was located near Ramsey, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Vandalia, St. Elmo, Ramsey, Brownstown, Wrights Corner, Avena,
Herrick, Bayle City, and St. James.

This also includes Ramsey Lake State Park.
 
This includes Interstate 70 in Illinois between exits 61 and 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3894 8914 3922 8919 3922 8881 3891 8881
TIME...MOT...LOC 0121Z 215DEG 49KT 3909 8908 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
097 
WWUS53 KLSX 160139
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
839 PM CDT Sat Apr 15 2023

ILC051-160149-
/O.EXP.KLSX.SV.W.0075.000000T0000Z-230416T0145Z/
Fayette IL-
839 PM CDT Sat Apr 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY WILL
EXPIRE AT 845 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Illinois.

LAT...LON 3894 8914 3922 8919 3922 8881 3891 8881
TIME...MOT...LOC 0139Z 242DEG 44KT 3919 8884 

$$

MRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:41 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 15, 6:41 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
641 PM CDT Sat Apr 15 2023

.SHORT TERM...  (Through Late Sunday Night)
Issued at 249 PM CDT Sat Apr 15 2023

Elevated convection associated with low-level moisture advection
developed in western Missouri this morning and moved east through
the CWA. Multiple supercells have developed in southwest Missouri
and are moving northeast with time. As of now, the window for
severe weather in our CWA still looks to be between 21z and 03z.

The upper level longwave trough responsible for this afternoon's
severe weather is currently moving into the High Plains, deepening
with eastern extent. Toward the surface, multiple areas of low
pressure extending from the Southern Plains into the Great Lakes are
connected by a cold front. This will serve as the primary boundary
on which convection will continue to initiate this afternoon.

As temperatures warm and dewpoints rise, SBCAPE will continue to
increase ahead of the front. By 20z, mean SBCAPE values of up to
2500 to 3000 J/kg are expected across the majority of Missouri. Mid-
level lapse rates will be steep (7-8+ C/km), enhancing instability
in the hail growth zone. With bulk shear vectors initially coming
off the front, supercells are the expected mode earlier in the
afternoon. Due to the above factors, supercells that develop will
have the potential to produce very large hail, up to the size of
baseballs. There is the threat of isolated tornadoes with these
thunderstorms, but meager SRH values and high LCLs this afternoon
will limit the potential for tornadoes.

Later in the afternoon, the discrete convection in central and
southern Missouri will congeal into a line along the front as bulk
shear vectors become more parallel to the front. The threat of very
large hail will wane, and damaging winds will become the primary
threat. Large hail will still be possible with these thunderstorms,
but baseballs will no longer be a potential. There is high
confidence in the timing of the line as it moves through. The St.
Louis metropolitan area can expect it to pass through between 23z to
01z. By 03z, the line should be exiting the eastern extent of the
CWA. The upper level trough will cut off as it moves northeast, and
mid to low-level moisture will wrap around the feature back into our
CWA. Temperatures will fall dramatically behind the cold front,
reaching the 30s and 40s by tomorrow morning. With the cold air and
moisture return, there is the potential for snow to mix into rain
tomorrow morning in portions of northeast Missouri. Model guidance
shows wet bulb temperatures falling below freezing as low as 750 to
1000 ft above the surface, indicating that snow may not have enough
time to melt before it reaches the ground. If snow is able to fall,
warm surface temperatures and the light nature of the precipitation
will preclude any impacts. Otherwise, light rain will linger in the
northern CWA through Sunday evening.

As mentioned previously, temperatures will drop hard behind the cold
front. Highs on Sunday afternoon will struggle to rise as cold air
continues to filter into the region, only peaking in the 40s and
50s. Gusty northwest winds associated with the surface pressure
gradient will make conditions even more miserable, with peak wind
chills in the 30s in northeast Missouri into south-central Illinois.
Wind gusts tomorrow afternoon are expected to meet or exceed 35 kts
mainly in western CWA, landing just below advisory criteria. There
is the potential for stronger winds mixing down to the surface in a
line from Columbia, MO to Quincy, IL. At this time, we are holding
off on issuing an advisory, but this may change as new data comes in.

Gosselin

.LONG TERM...  (Monday through Next Saturday)
Issued at 249 PM CDT Sat Apr 15 2023

(Monday - Tuesday Night)

Dry and seasonably cool conditions are forecast on Monday as the
strong surface low across the Great Lakes slowly moves into
southeastern Canada. A mostly sunny sky is forecast during the day,
with slackening west/northwest winds during the day as a weak
surface ridge moves into western sections of the forecast area by
the afternoon. Temperatures will warmup compared to Sunday, with
neutral to weak warm-air advection at low levels and the
aforementioned sunshine helping yield highs in the 60s.

The surface ridge quickly moves across the mid-Mississippi Valley
into the Ohio Valley Monday night. Broad low-level warm/moist
advection Monday night into Tuesday may yield some isolated
showers/weak thunderstorms mainly along/just north of a retreating
warm front. Behind the front, a return to well-above normal
temperatures is expected. Tuesday's high temperatures are tricky, as
the exact timing of the warm front's retreat is uncertain and it may
bisect the CWA late that afternoon. Spread in model guidance for
highs is large not surprisingly, with the difference between the
25th/75th percentiles of the NBM around 8-12 degrees for most
locations. So while Tuesday will undoubtedly be warmer than Monday,
exactly how warm is the question mark.

(Wednesday - Next Saturday)

For mid/late next week, a more active pattern is still likely in the
offing with a longwave trough carving out into the intermountain
west. However, there is more than usual uncertainty with the
specifics of the trough and its evolution. More specifically, the
strength and the timing of its ejection and midlevel impulses out
ahead of it. The WPC 500-hPa height clusters already show a lot of
variance by 0Z Thursday. However, our area will be within the warm
sector at least on Wednesday and into Thursday, so warm/moist
unstable air should be in place. Any midlevel impulse moving to our
northwest will also introduce more deep-layer shear, so one or
multiple rounds of strong to severe thunderstorms are possible
mid/late next week.

500-hPa height clusters by Friday show over 3/4 of grand ensemble
members with a strong mid/upper level trough or closed low over the
central US or Great Lakes area. By this time, the surface cold front
is likely to our south and east, so much cooler weather is likely to
infiltrate the area. Temperatures at least 10 degrees normal are
forecast by Friday night into next Saturday, with highs only in the
50s to low 60s Saturday. There are also signs that the air mass
coming in heading into next weekend may be even chillier than
currently forecast, with a deep, closed low over the Great Lakes and
850-hPa anomalies 6 to 10C below normal. Probabilities for a
freeze at this juncture, even in our north, appear low, but can't
rule it our or at least some frost late next weekend.

Gosselin

&&

.AVIATION...  (For the 00z TAFs through 00z Sunday Evening)
Issued at 638 PM CDT Sat Apr 15 2023

Thunderstorms that began in east central Missouri have developed
into a line that is currently passing through west-central Missouri
south through the St. Louis metropolitan area and into southeast
Missouri. Thunderstorms along this line are severe, currently
capable of if not already producing damaging winds and large hail.
Visibilities will drop to IFR during the peak of these
thunderstorms. The line will be east of KSTL/KSUS/KCPS by 02z and
out of the forecast area by 04z.

Behind the cold front, the chance of thunderstorms will linger
before transitioning to light stratiform rain. Ceilings will
deteriorate, dropping to widespread IFR this evening. IFR will
linger at KUIN the longest, lasting through the morning. All other
terminals will improve through the morning, with KCOU and KJEF
becoming VFR and KSTL/KSUS/KCPS becoming MVFR by early afternoon.

Winds will switch to northwesterly and become gusty after the cold
front passes. Gusts will increase to 30+ kts, lasting that way
through the end of the TAF period.

Jaja

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 15, 4:05 PM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
405 PM CDT Sat Apr 15 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-162115-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
405 PM CDT Sat Apr 15 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected today, with the greatest risk for severe
thunderstorms occurring through late evening. Very large hail,
damaging winds, and a few tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are possible across portions of the area Tuesday
thoughThursday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail at least the size of a
quarter and any wind damage to the National Weather Service.

Gosselin

In the hours before

Local storm report, Apr 15, 7:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     1 NNW TOWN AND COUNTRY  38.64N 90.48W
04/15/2023                   ST. LOUIS          MO   LAW ENFORCEMENT

            TREES DOWN.

&&
Local storm report, Apr 15, 7:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     PEVELY                  38.29N 90.40W
04/15/2023                   JEFFERSON          MO   LAW ENFORCEMENT

            REPORT OF OVERTURNED VEHICLES ON I-55.

&&
Local storm report, Apr 15, 7:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     4 S WELDON SPRING       38.66N 90.65W
04/15/2023  M56 MPH          ST. LOUIS          MO   ASOS

            KSUS ASOS.

&&
Local storm report, Apr 15, 7:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     1 SSE SAUGET            38.58N 90.16W
04/15/2023  M56 MPH          ST. CLAIR          IL   ASOS

            KCPS ASOS.

&&
Local storm report, Apr 15, 7:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     1 SSE PEERLESS PARK     38.53N 90.50W
04/15/2023                   ST. LOUIS          MO   TRAINED SPOTTER

            SEVERAL HOMES MISSING PARTS OF THEIR ROOFS,
            LARGE TREE LIMBS DOWN. POSSIBLE TORNADO.

&&
Local storm report, Apr 15, 7:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT SAT APR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     3 ESE SHREWSBURY        38.58N 90.28W
04/15/2023                   ST. LOUIS CITY     MO   PUBLIC

            IMAGES ON TWITTER SHOW SEVERAL LARGE TREES
            AND TREE LIMBS SNAPPED. TIME ESTIMATED FROM
            RADAR.

&&

AE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:05 PM CDTSevere Thunderstorm WarningLSXRandolph40 min
Apr 15, 7:08 PM CDTTornado WarningLSXJersey, Macoupin, Madison52 min
Apr 15, 7:09 PM CDTTornado WarningLSXClinton, Randolph, Saint Clair, Washington51 min
Apr 15, 7:13 PM CDTTornado WarningLSXBond, Madison, Montgomery47 min
Apr 15, 7:34 PM CDTSevere Thunderstorm WarningLSXMontgomery41 min
Apr 15, 7:47 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.